# SDR 96ZZZX4983

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23704
- Make and model: Beech 58
- Aircraft serial: TH900
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Bushing Worn
- Location: Elev Lt Inbd
- Part time: 3,487 hours
- Stage of operation: IN
- Nature of condition: F, E
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION, THE LT INBD ELEVATOR HINGE BUSHING WAS FOUND TO HAVE ITS INNER RACE WORN TO THE POINT THAT IT ALLOWED THE ELEVATOR ADDITIONAL MOVEMENT PAST THE NORMAL TRAVEL.  BUSHING WAS REPLACED WITH NEW.  WHEN QUESTIONING THE PILOT ABOUT THE AIRCRAFT'S FLIGHT CHARACTERISTICS, IT WAS INDICATED THE EMPENNAGE WOULD SHUDDER ON LANDINGS.  THE SHUDDER CEASED AFTER THE REPLACEMENT OF THE BUSHING.
